# SDR RAIA00509004

- Difficulty date: September 2, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N574HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41093
- Aircraft time: 18,946 hours, 19,601 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5437 - STL - EMERGENCY LIGHT DOES NOT ILLUMINATE.  MAINTENANCE REPAIRED BROKEN WIRE TO LIGHT ASSY.
